# SDR ASAA1179139

- Difficulty date: January 31, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 37,240 hours, 16,314 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 113A29311
- Condition: Gouged
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD MAIN FLAP INBOARD AFT FLAP TRACK ANGLE GOUGED.  REMOVED AND REPLACED ANGLE IAW B737 700 SRM 51 40 02 AND BOEING CMM 57 53 05.
